Srinivasan Balaji

Affliation and Contact Information:

Department of Statistics
George Washington University,
2201 G Street NW
Washington, DC 20052
Tel: (202) 994-3383

Office:  609, 22nd Street NW

Fall 2002 Courses

STAT 51-MV (Introduction to Business and Economic Statistics)

Information, Homework Problems

STAT 111-10 ( Business and Economic Statistics I )

Information, Homework Problems

Research Interests

Stochastic differential Equations, Applications of diffusion processes to  Stochastic Systems, Queuing networks and Mathematical Finance, Markov decision processes and Risk sensitive control, Reliability theory, Statistical Learning Theory.

Selected Publications

1) Recurrence and Transience of reflecting diffusions in the Half space ( With S.Ramasubramanian), Bernoulli, 3(1), 1997, pp.97 - 119.

2) Reflecting diffusions in the quadrant: Recurrence and Transience (With S.Ramasubramanian), Differential Equations and Dynamical Systems(DEDS),
    Vol 6, 1998, pp 9 - 24.

3) Reflecting diffusions in an Orthant: An Introduction (with S.Ramasubramanian), Differential Equations and Dynamical systems (DEDS), Vol 6,
    1998, pp. 25 - 36.

4) Passage time moments for multidimensional diffusions (with S.Ramasubramanian), Journal of Applied Probability, 37,  pp.246-251 (2000).

5) Multiplicative Ergodicity for irreducible Markov Chains, (with Sean P.Meyn),  Stochastic Processes and their Applications, 90 (2000) pp.123-144.

6)  Closure properties of uniform convergence of empirical means and PAC-learnability under a family of probability measures, (with M.VidyaSagar and
B.Hammer), Systems and Control letters, Vol 42, issue 2, 2001, pp.151-157.

Publications in Refereed Proceedings

1) Asymptotics of diffusions in an Orthant (with S.Ramasubramanian), Proceedings of International Conference on Stochastic processes, Cochin, India

2) Risk sensitive dynamic programming with unbounded costs( with Sean P. Meyn and V.S.Borkar), to appear in IEEE CDC Volume, 1999.

Math and Stat Links

Other Useful Links